My forehead has always been like this. I would love to have soft, smooth, even skin all over my face but instead I have this crusty mess.
The spots never get big or have pus. They are just tiny little dots, not usually red.
This skin condition is known as Acneiform Eruption or Acneiform Rash.
Acneiform eruptions look like acne vulgaris lesions but they do not have comedones (black and white heads). They also have a uniform appearance.
Causes of Acneiform Rash
Medications and chemicals that can cause acneiform eruptions include:
Drugs that can cause acneiform eruptions include:
Corticosteroids which can be taken by mouth like dexamethasone, applied on the skin or inhaled into the lungs
Contraceptives (birth control devices) with progesterone
Medications used to treat tuberculosis (TB) like isoniazid and rifampicin
Medications used to treat convulsions (seizures) like phenytoin, phenobarbital
Antibiotics like penicillins and cotrimoxazole
Epidermal growth factor (EGF) receptor inhibitors used to treat cancer like cetuximab and erlotinib
Vitamins like vitamins B2, B6 and B12
Androgenic or anabolic steroids which are commonly used by body builders
Chemicals which can cause acneiform eruptions include:
Other chemicals which contain halogens (chlorides, fluorides, bromides)
Treatment of Acneiform Rash
The treatment of acneiform eruptions involves treating the underlying cause.
Therefore if you are taking any medications on a long term basis, I suggest that you consult your doctor to see if they could be contributing to the eruption so that they can be changed.
If you come in contact with chemicals in your job do some investigation to see if they contain halogens (chlorides, fluorides, bromides).